Retrograde affect of starting Sinemet after being on/continuing with Ropinirole


#1
My OH was dx with PD last September (12). She has been using Ropinirole and this has managed her left sided tremors reasonably well but there has been a slight increase in their frequency over time. After recently seeing her neuro, he recommended incorporating Sinemet (3 x 62.5mg over the day). After the first week, the new tabs seem to have increased the tremors rather than decreased them. Is this normal and will it improve after another week or so? My OH is having some 'work' issues with her manager and its possible the extra grief may be the reason for the tremor increase. grateful for any feedback! thanks.... this is my first post.

#2
Hi Rosail
My tremor became worse after my meds were increased but Im on Stalevo
so may have no connection to your O/H
Stress at work was a real problem just the phone ringing could set me off
so if its possible to take things easier I would recommend it
Adrian

#3
Adrian thanks for the note. I think maybe we are at the point of her having to give uup work as its just not worth the hassle any more. Thanks:-) Derek

#4
Rosail
I find my tremors increase each time I take a dose of Madopar then after about 30 mins settle. Hope with time things improve for you OH.